# SDR 03FDEA01975

- Difficulty date: November 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46625
- Aircraft time: 68,411 hours, 24,833 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR S 15  COMPLY WITH EA8-5510-73851.  STABILIZER HORIZONTAL ELONGATED HOLE IN HORIZONTAL STAB UPPER REAR SPAR CAP AD 52-22-10.  COMPLIED WITH EA8-5510-73851.
